# SDR 4VAA2022501140001

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 32,602 hours, 36,706 cycles
- Engine: Rroyce AE2100A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE CREW NOTED THAT NP STARTED ROLLING BACK AT APPROXIMATELY 10,000 FEET. AT AROUND 3,000 FEET, THE   RIGHT HAND ENGINE FAILED AND AUTO SHUTDOWN. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE AND A CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
